| Model Number |
Q6 EDGE 3 |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Bone Fracture(s) (1870)
| Date of Event |
10/17/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Consumer's mother alleges her daughter was in the chair and it allegedly drove on its own and ran into a bookcase.She was allegedly thrown to the ground and the bookcase fell on top of her.
Additional Manufacturer Narrative
The device has not yet been made available for evaluation.Should further information or the device become available, a follow-up report will then be issued.
Event or Problem Description
Additional Manufacturer Narrative
On 10/30/2025 rep evaluated unit in the field.They have come to the conclusion that this was more than likely self-inflicted.Dad was moving the entire joystick assemble around when the accident occurred.It is believed he pivoted it back and the arm pad hit the joystick knob and caused the chair to lurch forward.I looked over the entire chair.I adjusted the joystick and remounted it.I test drove the chair as well.Everything is functioning as intended.